Facebook Pixel
EmpowHER Guest

I stopped my first birth control midpack, could I be pregnant?

By Anonymous December 18, 2015 - 5:08pm
Rate This

I started minastrin fe for an ovarian cyst. However midpack, for reasons too long to explain, I stopped taking it. I did a Sunday start with this pack which was 6 days into my cycle and we did not use any backup protection during the time I was taking it. I finished 12 days of the pack. 3 days after stopping i started my withdrawal bleed and have been bleeding lightly for 3 days now. Is there still a chance I could be pregnant or is the withdrawal bleed a sure sign I'm not? I am not sure if this makes a difference but during an ultrasound (done on the day I stopped taking my birth control) they found another cyst on my other ovary. The technician said it might be from ovulation.

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Withdrawal bleeding should indicate that you're not pregnant but it's not a guarantee. While you need to be ovulating to get pregnant, it doesn't mean you will.

You can test 14-21 days after sex.

December 19, 2015 - 9:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.